# SDR R56A202008103681

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N479DR
- Make and model: Beech 400A
- Aircraft serial: RK61
- Aircraft time: 10,359 hours, 8,329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL CABIN TEMPERATURE.
